# SDR SWAA2018022620077

- Difficulty date: February 13, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 63,387 hours, 37,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 141A0720
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK SUPPORT BRACKET FOR P18 CRACKED AT BS 260, STR 10.  R&R BRACKET IAW SRM & DWG.
